Differential and Integral Equations

Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus

Xuan Thinh Duong and El Maati Ouhabaz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study heat kernel bounds, regularity on space variables and the holomorphic functional calculus on $L^p$ for operators of type $bA$ where $b$ is a complex bounded function and $A$ is a second-order elliptic operator.

Article information

Source
Differential Integral Equations, Volume 12, Number 3 (1999), 395-418.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265218

Mathematical Reviews number (MathSciNet)
MR1674426

Zentralblatt MATH identifier
1008.47020

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J15: Second-order elliptic equations 47A60: Functional calculus

Citation

Duong, Xuan Thinh; Ouhabaz, El Maati. Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus. Differential Integral Equations 12 (1999), no. 3, 395--418. https://projecteuclid.org/euclid.die/1367265218


Export citation